RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 2, Pages 217–221 (Mi mz9498)  

Estimating probabilities for sums of independent random vectors

M. Mamatov, Sh. K. Formanov

V. I. Romanovskii Mathematics Institute, Academy of Sciences of the Uzbek SSR

Abstract: An estimate is made for the probability of occurrence of the value for a sum of independent, identically distributed, random $s$-dimensional vectors in different families of spheres.

Full text: PDF file (422 kB)

English version:
Mathematical Notes, 1970, 7:2, 130–133

Bibliographic databases:

UDC: 519.2
Received: 24.04.1969

Citation: M. Mamatov, Sh. K. Formanov, “Estimating probabilities for sums of independent random vectors”, Mat. Zametki, 7:2 (1970), 217–221; Math. Notes, 7:2 (1970), 130–133

Citation in format AMSBIB
\Bibitem{MamFor70}
\by M.~Mamatov, Sh.~K.~Formanov
\paper Estimating probabilities for sums of independent random vectors
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 2
\pages 217--221
\mathnet{http://mi.mathnet.ru/mz9498}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=259991}
\zmath{https://zbmath.org/?q=an:0302.60030|0227.60009}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 2
\pages 130--133
\crossref{https://doi.org/10.1007/BF01093496}


Linking options:
  • http://mi.mathnet.ru/eng/mz9498
  • http://mi.mathnet.ru/eng/mz/v7/i2/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020